# SDR 2021FA0000185

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: General aviation
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 81,315 hours, 10,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lgiht
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R LIGHT FAILS OP/C. FOUND POWER WIRE ON GROUND REPAIRED OP/C GOOD .
